Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 113, NWS Fort Worth, TX

April 4, 2008Hunt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 4, 2008, 4:01 AM CDT for Hunt County, Texas. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2008, 4:01 AM CDT (09:01 UTC)
Expired
Apr 4, 2008, 4:32 AM CDT
In force
31 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 135 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 4:07 AM CDTHAIL 17 E Greenville, TXQUARTER SIZE HAIL COVERING HIGHWAY 380
Apr 4, 4:19 AM CDTHAIL 1Greenville, TXQUARTER SIZE HAIL IN GREENVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 8:33 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1834 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1834 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
1.9
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

039 
WUUS54 KFWD 040900
SVRFWD
TXC231-041000-
/O.NEW.KFWD.SV.W.0113.080404T0901Z-080404T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
401 AM CDT FRI APR 4 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HUNT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 500 AM CDT

* AT 401 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHWEST OF CADDO MILLS...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CELESTE BY 410 AM
  GREENVILLE BY 415 AM
  CAMPBELL BY 425 AM
  COMMERCE BY 430 AM

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.

LAT...LON 3329 9629 3336 9586 3317 9586 3315 9586
      3299 9586 3298 9628
TIME...MOT...LOC 0901Z 263DEG 39KT 3311 9628

$$

SCHULTZ
2 follow-up statements
000 
WWUS54 KFWD 040921
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
421 AM CDT FRI APR 4 2008

TXC231-041000-
/O.CON.KFWD.SV.W.0113.000000T0000Z-080404T1000Z/
HUNT TX-
421 AM CDT FRI APR 4 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHEASTERN HUNT COUNTY...

AT 421 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
EAST OF GREENVILLE...MOVING EAST AT 45 MPH.

SEVERAL REPORTS HAVE INDICATED QUARTER SIZE HAIL ACROSS HUNT 
COUNTY...INCLUDING 1 INCH HAIL COVERING THE GROUND IN GREENVILLE.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  COMMERCE BY 430 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3300 9611 3330 9620 3332 9616 3332 9611
      3333 9609 3333 9604 3336 9586 3300 9586
      3299 9587
TIME...MOT...LOC 0921Z 263DEG 39KT 3313 9602

$$

SCHULTZ
000 
WWUS54 KFWD 040932
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 AM CDT FRI APR 4 2008

TXC231-040942-
/O.CAN.KFWD.SV.W.0113.000000T0000Z-080404T1000Z/
HUNT TX-
432 AM CDT FRI APR 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HUNT COUNTY IS
CANCELLED...

AT 432 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE ACROSS EASTERN PORTIONS OF THE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3300 9611 3330 9620 3332 9616 3332 9611
      3333 9609 3333 9604 3336 9586 3300 9586
      3299 9587
TIME...MOT...LOC 0932Z 263DEG 39KT 3314 9588

$$

SCHULTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:37 AM CDT, 24 minutes earlier.

Area forecast discussion, Apr 4, 3:37 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
337 AM CDT FRI APR 4 2008

ZONES WILL BE DELAYED SLIGHTLY AS CONVECTIVE WATCHES WILL LIKELY
BE RECONFIGURED FROM THE SPC WITHIN THE HOUR.

.DISCUSSION...COLD FRONT CONTINUES TO SURGE SOUTHWARD THIS MORNING
AND CAN CLEARLY BE SEEN ON RADAR JUST SOUTH OF THE METROPLEX. MOST
OF THE THUNDERSTORM ACTIVITY IS ALONG AND JUST BEHIND THE FRONT
WHERE PLENTY OF ELEVATED INSTABILITY RESIDES. THUNDERSTORMS HAVE
HAD A HISTORY OF PRODUCING BASEBALL SIZE HAIL. FRONT WILL CONTINUE
SOUTHWARD THROUGH THE EARLY MORNING SO WILL HAVE HIGHEST POPS MAINLY
ACROSS THE SOUTHERN AND EASTERN HALF OF THE CWA THROUGH MIDDAY
THEN SHOW THINGS TAPERING OFF. EXPECT CLOUDS TO LINGER AROUND FOR
THE BETTER PART OF THE DAY THEN THINGS SHOULD BEGIN TO CLEAR OUT
BY THIS EVENING.

UPPER S/W RESPONSIBLE FOR THIS ROUND OF ACTIVITY WILL DEPART THE
AREA TODAY...BUT PATTERN IS EXPECTED TO REMAIN RATHER PROGRESSIVE
AND UNSETTLED OVER THE NEXT SEVERAL DAYS. NEXT SHOT FOR ANY
THUNDERSTORMS APPEARS TO BE ON MONDAY AFTERNOON WHEN A S/W SWINGS
THROUGH THE CENTRAL PLAINS. MOISTURE WILL BE LIMITED...BUT FORCING
ALONG DRYLINE AND SUFFICIENT INSTABILITY MAY BE ENOUGH TO GENERATE
SOME ISOLATED CONVECTION. BETTER RAIN CHANCES APPEAR TO BE TOWARD
THE MIDDLE/END OF THE WEEK...ON WED/THU WHEN WESTERN US FLOW
BECOMES MORE AMPLIFIED AND A DEEPER TROF DIGS INTO THE SOUTHERN
PLAINS. ALL OF THE MEDIUM RANGE GUIDANCE INDICATES A SURFACE LOW
DEVELOPING OVER WEST TEXAS LATE WEDNESDAY WITH A COUPLE OF SHOTS
AT THUNDERSTORMS BY WED AFTN AND THURSDAY. HAVE RAISED POPS
SLIGHTLY FOR THIS TIMEFRAME AND WILL CONTINUE TO WATCH.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  45  72  52  77 /  50   5   0   5   5
WACO, TX              67  46  75  53  79 /  80   5   0   5   5
PARIS, TX             59  42  69  49  73 /  70   5   0   5   5
DENTON, TX            63  43  71  51  75 /  40   5   0   5   5
MCKINNEY, TX          63  43  71  51  75 /  50   5   0   5   5
DALLAS, TX            64  46  72  53  77 /  60   5   0   5   5
TERRELL, TX           64  45  70  52  77 /  70   5   0   5   5
CORSICANA, TX         65  45  72  52  78 /  90   5   0   5   5
TEMPLE, TX            68  47  76  52  80 /  80   5   0   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DUNN
Hazardous weather outlook, Apr 3, 3:30 PM CDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
330 PM CDT THU APR 3 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
330 PM CDT THU APR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF
THE INTERSTATE 20 CORRIDOR...WITH A SLIGHT RISK ACROSS THE REMAINDER
OF NORTH AND CENTRAL TEXAS.

THROUGH THE EARLY EVENING HOURS...THE SEVERE THUNDERSTORMS ARE
EXPECTED TO REMAIN ACROSS NORTHWESTERN AND NORTHERN PORTIONS OF
NORTH TEXAS. THE MAIN SEVERE WEATHER THREAT WITH THESE STORMS WILL
BE VERY LARGE AND DESTRUCTIVE HAIL.  THESE STORMS WILL ALSO HAVE THE
POTENTIAL TO PRODUCE DAMAGING WINDS AND ISOLATED TORNADOES.

LATER THIS EVENING AND INTO THE OVERNIGHT HOURS...THUNDERSTORMS WILL
INCREASE IN COVERAGE AND AFFECT ALL OF NORTH TEXAS. A LINE OF STRONG
TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG A SOUTHWARD MOVING COLD
FRONT. THESE STORMS WILL PRODUCE HEAVY RAIN...DAMAGING WINDS...LARGE
HAIL...AND PERHAPS AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...
THE COLD FRONT WILL MOVE THROUGH THE SOUTHEASTERN PART OF NORTH
TEXAS BEFORE MIDDAY FRIDAY. SOME LINGERING SEVERE STORMS ARE
POSSIBLE FRIDAY MORNING SOUTHEAST OF A CANTON TO TEMPLE LINE.
OTHERWISE THUNDERSTORMS WILL END FROM WEST TO EAST ACROSS NORTH
TEXAS DURING THE DAY.

A CHANCE OF THUNDERSTORMS WILL RETURN TO NORTH TEXAS MONDAY AND
AGAIN WEDNESDAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUESTED THIS EVENING AND OVERNIGHT.

92

In the hours before

Special weather statement, Apr 4, 3:27 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
327 AM CDT FRI APR 4 2008

TXZ104-040900-
COLLIN TX-
327 AM CDT FRI APR 4 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  COLLIN COUNTY

AT 327 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF THE COLONY...MOVING EAST AT
39 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...ANNA...CELINA...
FAIRVIEW...FARMERSVILLE...FRISCO...LOWRY CROSSING...LUCAS...
MCKINNEY...PLANO...PRINCETON AND PROSPER.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3298 9683 3340 9682 3340 9639 3339 9637
      3336 9638 3334 9636 3335 9633 3333 9630
      3319 9628
TIME...MOT...LOC 0827Z 248DEG 34KT 3309 9689

77/TLD
Local storm report, Apr 4, 3:47 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
347 AM CDT FRI APR 04 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     HAIL             PLANO                   33.05N  96.75W
04/04/2008  E1.00 INCH       COLLIN             TX   AMATEUR RADIO
Special weather statement, Apr 4, 3:49 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
349 AM CDT FRI APR 4 2008

TXZ157-040915-
CORYELL TX-
349 AM CDT FRI APR 4 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  CORYELL COUNTY

AT 349 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTH OF GATESVILLE...MOVING NORTHEAST
AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE...FORT
GATES...GATESVILLE AND MOTHER NEFF STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3146 9817 3170 9769 3133 9742 3130 9745
      3130 9748 3124 9759 3121 9763 3121 9766
      3108 9791
TIME...MOT...LOC 0849Z 245DEG 35KT 3131 9767

77/TLD
Local storm report, Apr 4, 3:51 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 AM CDT FRI APR 04 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     HAIL             ALLEN                   33.11N  96.67W
04/04/2008  E1.00 INCH       COLLIN             TX   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED IN ALLEN...LUCAS...NW PARKER
Special weather statement, Apr 4, 3:51 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 AM CDT FRI APR 4 2008

TXZ142-156-040915-
MILLS TX-LAMPASAS TX-
351 AM CDT FRI APR 4 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  LAMPASAS COUNTY
  MILLS COUNTY

AT 351 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES EAST OF SAN SABA...MOVING NORTHEAST AT
34 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE...LAMPASAS AND
MULLIN.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3114 9855 3124 9858 3126 9862 3130 9861
      3135 9867 3135 9872 3141 9873 3138 9877
      3148 9900 3160 9881 3170 9874 3173 9851
      3106 9792 3104 9842
TIME...MOT...LOC 0851Z 243DEG 30KT 3122 9842

77/TLD
Special weather statement, Apr 4, 3:55 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
355 AM CDT FRI APR 4 2008

TXZ122-040930-
VAN ZANDT TX-
355 AM CDT FRI APR 4 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  VAN ZANDT COUNTY

AT 355 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
GUSTY WINDS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF
MINEOLA TO 8 MILES SOUTHWEST OF CANTON...MOVING EAST AT 34 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE CANTON...EDOM...
FRUITVALE...GRAND SALINE AND VAN.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3251 9608 3253 9607 3277 9577 3272 9564
      3269 9560 3255 9557 3249 9558 3245 9555
      3237 9553 3237 9605
TIME...MOT...LOC 0855Z 270DEG 30KT 3280 9559 3245 9592

77/TLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:00 PM CDTSevere Thunderstorm WarningFWDFannin45 min
Apr 3, 7:23 PM CDTSevere Thunderstorm WarningFWDLamar52 min
Apr 3, 7:36 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson54 min
Apr 3, 8:27 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar63 min
Apr 3, 9:27 PM CDTSevere Thunderstorm WarningFWDLamar45 min
Apr 3, 11:12 PM CDTSpecial Weather StatementFWDMontague33 min
Apr 3, 11:20 PM CDTSpecial Weather StatementFWDYoung25 min
Apr 3, 11:24 PM CDTSevere Thunderstorm WarningFWDCooke, Montague22 min
Apr 3, 11:27 PM CDTSevere Thunderstorm WarningFWDYoung63 min
Apr 3, 11:28 PM CDTSpecial Weather StatementFWDGrayson32 min
Apr 3, 11:31 PM CDTSpecial Weather StatementFWDFannin29 min
Apr 3, 11:51 PM CDTSevere Thunderstorm WarningFWDCooke24 min
Apr 3, 11:54 PM CDTSevere Thunderstorm WarningFWDJack66 min
Apr 4, 12:29 AM CDTSpecial Weather StatementFWDYoung31 min
Apr 4, 12:40 AM CDTSevere Thunderstorm WarningFWDWise49 min
Apr 4, 12:49 AM CDTSpecial Weather StatementFWDMontague26 min
Apr 4, 12:58 AM CDTSpecial Weather StatementFWDYoung32 min
Apr 4, 1:07 AM CDTSevere Thunderstorm WarningFWDDenton53 min
Apr 4, 1:14 AM CDTSpecial Weather StatementFWDCooke31 min
Apr 4, 1:38 AM CDTSpecial Weather StatementFWDJack37 min
Apr 4, 1:41 AM CDTSevere Thunderstorm WarningFWDCollin64 min
Apr 4, 1:50 AM CDTSpecial Weather StatementFWDGrayson25 min
Apr 4, 2:03 AM CDTSpecial Weather StatementFWDFannin27 min
Apr 4, 2:04 AM CDTSpecial Weather StatementFWDPalo Pinto26 min
Apr 4, 2:10 AM CDTSpecial Weather StatementFWDWise35 min
Apr 4, 2:19 AM CDTSpecial Weather StatementFWDDallas26 min
Apr 4, 2:24 AM CDTSevere Thunderstorm WarningFWDHunt35 min
Apr 4, 2:31 AM CDTSpecial Weather StatementFWDDelta, Fannin, Lamar29 min
Apr 4, 2:50 AM CDTSpecial Weather StatementFWDHopkins25 min
Apr 4, 2:52 AM CDTSpecial Weather StatementFWDDenton23 min
Apr 4, 2:58 AM CDTSpecial Weather StatementFWDDelta, Lamar32 min
Apr 4, 3:02 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant37 min
Apr 4, 3:14 AM CDTSpecial Weather StatementFWDHopkins31 min
Apr 4, 3:27 AM CDTSpecial Weather StatementFWDCollin33 min
Apr 4, 3:38 AM CDTSevere Thunderstorm WarningFWDCollin31 min
Apr 4, 3:49 AM CDTSpecial Weather StatementFWDCoryell26 min
Apr 4, 3:51 AM CDTSpecial Weather StatementFWDLampasas, Mills24 min
Apr 4, 3:55 AM CDTSpecial Weather StatementFWDVan Zandt35 min
Apr 4, 4:20 AM CDTSpecial Weather StatementFWDCoryell, Hamilton, Mills25 min
Apr 4, 4:24 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins38 min
Apr 4, 4:32 AM CDTSevere Thunderstorm WarningFWDCoryell43 min
Apr 4, 4:43 AM CDTSpecial Weather StatementFWDHill32 min
Apr 4, 5:27 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson39 min
Apr 4, 6:34 AM CDTSevere Thunderstorm WarningFWDMilam56 min
Apr 4, 7:50 AM CDTSpecial Weather StatementFWDMilam25 min
Apr 4, 8:21 AM CDTSpecial Weather StatementFWDRobertson24 min
Apr 4, 8:30 AM CDTSevere Thunderstorm WarningFWDRobertson26 min
Apr 4, 8:49 AM CDTSevere Thunderstorm WarningFWDMilam25 min
Apr 4, 9:02 AM CDTSevere Thunderstorm WarningFWDMcLennan43 min
Apr 4, 9:07 AM CDTSevere Thunderstorm WarningFWDRobertson24 min
Apr 4, 9:10 AM CDTSpecial Weather StatementFWDBell35 min
Apr 4, 9:18 AM CDTSevere Thunderstorm WarningFWDBell, Falls30 min
Apr 4, 9:29 AM CDTSpecial Weather StatementFWDLimestone31 min
Apr 4, 9:40 AM CDTSpecial Weather StatementFWDLeon35 min
Apr 4, 1:30 PM CDTRiver Flood WarningFWDDelta, Hopkins7 hr
Apr 4, 4:21 PM CDTRiver Flood WarningFWDHunt13 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.